# SDR CHQA20121201448

- Difficulty date: December 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 27,614 hours, 23,900 cycles
- Engine: Rroyce AE3007A13
- Engine time: 17,448 hours, 17,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE FLIGHT DECK EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FLIGHT DECK EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
